# SDR DALA2025020400863

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 35,830 hours, 13,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6828426) ON SVC CHK FOUND EMERGENCY LIGHTS FOR ROWS 28-32 INOP. FOUND WIRE DISCONNECTED FROM SPLICE AT ROW 32. RECONNECTED WIRE OPS TEST GOOD WDM 33-51.
